Norco Overdose Side Effect Reports
The following Norco Overdose side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Overdose, can occur, and what you can do about them.
A side effect could appear soon after you start Norco or it might take time to develop.
|White Blood Cell Count Increased, Loss Of Consciousness, Pyrexia, Rectal Haemorrhage, Overdose, Haematochezia, Sinusitis, Epistaxis|
This Overdose side effect was reported by a consumer or non-health professional from UNITED STATES. A 65-year-old female patient (weight:NA) experienced the following symptoms/conditions: procedural pain. The patient was prescribed Norco (dosage: NA), which was started on Jan 01, 2012. Concurrently used drugs:
|Bronchopulmonary Aspergillosis, Confusional State, Overdose, Renal Failure, Somnolence|
This Overdose Norco 10/325 (watson Laboratories) side effect was reported by a consumer or non-health professional from UNITED STATES on Sep 12, 2008. A male , 23 years of age, was diagnosed with
|Abnormal Behaviour, Dental Caries, Depression, Dysarthria, Inadequate Analgesia, Overdose, Partner Stress|
This is a Norco side effect report of a 43-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: back pain, who was treated with Norco (dosage:20 Mg, Q4h, start time: Sep 19, 2006), combined with: NA., and developed a serious reaction and a Overdose side effect. The patient presented with:
A 51-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: NA started Norco treatment (dosage: Oral) on NS. Soon after starting Norco treatment, the consumer experienced several side effects, including:
|Completed Suicide, Convulsion, Foaming At Mouth, Headache, Loss Of Consciousness, Neck Pain, Overdose, Snoring|
A patient from UNITED STATES was prescribed and started Norco on Dec 04, 2007. Patient felt the following Norco side effects: completed suicide, convulsion, foaming at mouth, headache, loss of consciousness, neck pain, overdose, snoring Additional patient health information: male , 27 years of age, weighting 379.9 lb, The consumer reported the following symptoms: was diagnosed with
Norco Overdose Causes and Reviews
What are opioids?
Opioids, sometimes called narcotics, are a type of drug. They include strong prescription pain relievers, such as oxycodone, hydrocodone, fentanyl, and tramadol. The illegal drug heroin is also an opioid.
A health care provider may give you a prescription opioid to reduce pain after you have had a major injury or surgery. You may get them if you have severe pain from health conditions like cancer. Some health care providers prescribe them for chronic pain.
Prescription opioids used for pain relief are generally safe when taken for a short time and as prescribed by your health care provider. However, people who take opioids are at risk for opioid dependence and addiction, as well as an Overdose. These risks increase when opioids are misused. Misuse means you are not taking the medicines according to your provider's instructions, you are using them to get high, or you are taking someone else's opioids.What is an opioid Overdose?
Opioids affect the part of the brain that regulates breathing. When people take high doses of opioids, it can lead to an Overdose, with the slowing or stopping of breathing and sometimes death.What causes an opioid Overdose?
An opioid Overdose can happen for a variety of reasons, including if you
- Take an opioid to get high
- Take an extra dose of a prescription opioid or take it too often (either accidentally or on purpose)
- Mix an opioid with other medicines, illegal drugs, or alcohol. An Overdose can be fatal when mixing an opioid and certain anxiety treatment medicines, such as Xanax or Valium.
- Take an opioid medicine that was prescribed for someone else. Children are especially at risk of an accidental Overdose if they take medicine not intended for them.
There is also a risk of Overdose if you are getting medication-assisted treatment (MAT). MAT is a treatment for opioid abuse and addiction. Many of the medicines used for MAT are controlled substances that can be misused.Who is at risk for an opioid Overdose?
Anyone who takes an opioid can be at risk of an Overdose, but you are at higher risk if you
- Take illegal opioids
- Take more opioid medicine than you are prescribed
- Combine opioids with other medicines and/or alcohol
- Have certain medical conditions, such as sleep apnea, or reduced kidney or liver function
- Are over 65 years old
The signs of an opioid Overdose include
- The person's face is extremely pale and/or feels clammy to the touch
- Their body goes limp
- Their fingernails or lips have a purple or blue color
- They start vomiting or making gurgling noises
- They cannot be awakened or are unable to speak
- Their breathing or heartbeat slows or stops
If you think someone is having an opioid Overdose,
- Call 9-1-1 immediately
- Administer naloxone, if it is available. Naloxone is a safe medication that can quickly stop an opioid Overdose. It can be injected into the muscle or sprayed into the nose to rapidly block the effects of the opioid on the body.
- Try to keep the person awake and breathing
- Lay the person on their side to prevent choking
- Stay with the person until emergency workers arrive
There are steps you can take to help prevent an Overdose:
- Take your medicine exactly as prescribed by your health care provider. Do not take more medicine at once or take medicine more often than you are supposed to.
- Never mix pain medicines with alcohol, sleeping pills, or illegal substances
- Store medicine safely where children or pets can't reach it. Consider using a medicine lockbox. Besides keeping children safe, it also prevents someone who lives with you or visits your house from stealing your medicines.
- Dispose of unused medicine promptly
If you take an opioid, it is also important to teach your family and friends how to respond to an Overdose. If you are at high risk for an Overdose, ask your health care provider about whether you need a prescription for naloxone.
Norco Overdose Reviews
|Thu, 30 Apr 2009|
|I was taking Norco for 1.5 months after a shoulder surgery. It worked well for pain. The side effect I had was when I stopped taking them. I could not sleep. I was tired and just could not sleep. I felt as though I had restless leg syndrome. I would sit in the recliner, my eyes red with tiredness and could not sleep. I got maybe 1 hour in a 24 hour period. This went on for a little over a month. It was awful.|